# SDR ASMF201212014

- Difficulty date: December 27, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 34,266 hours, 20,046 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: AS3085134
- Condition: Damaged
- Location: Rt Engine
- Part time: 30,078 hours, 15,116 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIR RETURN, DURING CLIMB, RT ENGINE LOW OIL QTY AND LOW OIL PRESS INDICATIONS.  RT ENGINE SHUTDOWN AND ACCOMPLISHED QRH 7.21 PROCEDURE.   REPLACED RT ENGINE CRACKING DRIVE COVER PACKING'S IAW MM 72-63-01 AND OPS TEST WAS PERFORMED IAW MM 79-00-00 AND DRY MOTOR LEAK TEST WAS PERFORMED IAW MM 71-00-00, TESTED CORRECT.  THE OVERWEIGHT INSP WAS NOT NECESSARY DUE TO THE ACFT LANDED WITH 56,928 KILOGRAMS AND THE MAXIMUM ALLOWABLE LANDING WEIGHT IS 58,059 KILOGRAMS.
